# SDR A6WA201040847

- Difficulty date: October 6, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 569-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 HAS CORROSION AROUND 7 SCREW HOLES.  LOCATED UNDER FLOORBOARD 281LLF.  R & R FLOORBEAM CAP AT LBL 27.0 BETWEEN FS 569-610 IAW REO 601R-53-61-3778.
